dcsimg
Article: Filices Wilsonianae
Report an error

Title

Filices Wilsonianae

By

Christ, H. (Hermann), 1833-1933

Type

Article

Date of Publication

1911

Original Publication

Botanical gazette.

Volume

51

Series / Issue

Issue: 5

Pages

345--359

Contributed by

BioStor

DOI

https://doi.org/10.1086/330524

Language

English

Published by

Hanover, Ind. :[publisher not identified],1876-1991.

Identifiers

BioStor: 209606

Rights Status

Public domain. The BHL considers that this work is no longer under copyright protection.

 

Download MODS